How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. S.A.Alam Your Own Question
Dr. S.A.Alam
Dr. S.A.Alam, Senior registrar
Category: Neurology
Satisfied Customers: 4382
Experience:  MBBS/FCPS(R)
Type Your Neurology Question Here...
Dr. S.A.Alam is online now
A new question is answered every 9 seconds

I have severe pain in thigh two months after injections in

Customer Question

I have severe pain in thigh two months after injections in my knee
Submitted: 6 months ago.
Category: Neurology
Expert:  Dr. S.A.Alam replied 6 months ago.
Thank you for your question, it seems like a coincidence that pain started after your injection. It is an arthritis possibly at initial stage because pain starts after 100 yards of walking and also occurs at rest in the evening. You can try over-counter medicine pain killers like diclofenac gel over the pain area. try to lessen the walking and walk or dirt tract instead of hard tract as this also worsens the arthritis. Let me know if you have questions, thank you.